# SDR DXTA2024111201109

- Difficulty date: November 10, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N642QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605561
- Aircraft time: 16,362 hours, 12,724 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: 99144232
- Part serial: U37139
- Condition: Defective
- Location: Crossfeed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FUEL TRANSFER: WHILE AT FL400, FUEL CROSSFEED WAS SELECTED FROM L TANK TO R ENG.  THE FUEL XFEED AND FUEL BOOST L ANNUNCIATED AS NORMAL.  SHORTLY THEREAFTER WE RECEIVED A MASTER CAUTION WITH FUEL BOOST R ANNUCIATOR. THE CROSSFEED WAS THEN SELECTED OFF AND BOTH L AND R FUEL BOOST REMAINED ON.  WE THEN ACCOMPLISHED THE QRH FOR FUEL BOOST L OR R.  THE BOOST PUMPS WERE SELECTED ON THEN BACK TO NORM POSITION.  WE DID THIS SEPERATELY FOR EACH BOOST PUMP AND THE ANNUNCIATORS CLEARED. CORRECTIVE ACTION; PERFORMED SATISFACTORY OPS CHECK OF FUEL TRANSFER SYSTEM. WAS NOT ABLE TO DUPLICATE FAULT. GAINED ACCESS TO AND SWAPPED LEFT AND RIGHT FUEL PCB BOARDS REMOVED AND REPLACED XFEED ACTUATOR. OPS CHECK OK. NO FURTHER DEFECTS NOTED. WORK PERFORMED IN ACCORDANCE WITH CE560XL AMM 28-21-06.
